# SDR REXA2021062400459

- Difficulty date: May 26, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,805 hours, 30,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 601R3501418
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP. BAY DOOR CUTOUT LH SIDE SUPPORT STRUCTURE IS CRACKED.  REMOVED AND REPLACED AFT EQUIPTMENT BAY DOOR CUTOUT L/H SIDE SUPPORT STRUCTURE IAW CRJ200 SRM 51-42-06.
